Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Laplace series and sets of logarithmic capacity zero


Author: Walter Rudin
Journal: Proc. Amer. Math. Soc. 6 (1955), 915-918
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1955-0087783-0
MathSciNet review: 0087783
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Leopold Fejér, Über die Summierbarkeit der Laplaceschen Reihe durch arithmetische Mittel, Math. Zeit. vol. 24 (1926) pp. 267-284. MR 1544764
  • [2] Walter Rudin, Integral representation of continuous functions, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 279-286. MR 0034916 (11:663i)
  • [3] -, Uniqueness theory for Laplace series, Trans. Amer. Math. Soc. vol. 68 (1950) pp. 287-303. MR 0033368 (11:430a)
  • [4] Raphael Salem and Antoni Zygmund, Capacity of sets and Fourier series, Trans. Amer. Math. Soc. vol. 59 (1946) pp. 23-41. MR 0015537 (7:434h)
  • [5] V. L. Shapiro, Logarithmic capacity of sets and double trigonometric series, Canadian Journal of Mathematics vol. 6 (1954) pp. 582-592. MR 0064190 (16:242a)
  • [6] Ch. J. de la Vallée-Poussin, Le potentiel logarithmique, Paris, 1949.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0087783-0
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society